# SDR DHL2002806501

- Difficulty date: June 25, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 561104142
- Part serial: NSN
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND R/H WING T/E LWR PANEL DELAMINATED.REMOVED AND REPLACED R/H WING LWR PANEL FROM STA XF219.000-339.000, PER SRM 51-3-0 PAGE 4.
